# SDR ALG2002F00007

- Difficulty date: January 10, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- Engine: Allsn 250B*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407040303109
- Part serial: 513
- Condition: Worn
- Location: T/R Driveshaft
- Part time: 580 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RETURN TO BASE, PILOT FELT A MOMENTARY FLIGHT VIBRATION.  ONCE ON THE GROUND MAINTENANCE WAS CALLED TO INVESTIGATE.  SELF CENTERING BEARING/ HOUSINGS.  GO TO FLOATING BEARING HOUSING.
